# SDR 2007UALA00055

- Difficulty date: January 8, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 68,919 hours, 8,658 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DR1R SILL, OVERHEAD DR1R, ENTRY CEILING AT DR1R.  *S/D*  REPLACED BATTERY PACKS, OPS CHECK NORMAL.
